BibTeX record journals/dm/Menni08

download as .bib file

@article{DBLP:journals/dm/Menni08,
  author    = {Mat{\'{\i}}as Menni},
  title     = {Combinatorial functional and differential equations applied to differential
               posets},
  journal   = {Discret. Math.},
  volume    = {308},
  number    = {10},
  pages     = {1864--1888},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.disc.2007.04.035},
  doi       = {10.1016/j.disc.2007.04.035},
  timestamp = {Fri, 12 Feb 2021 13:44:38 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Menni08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics